# SDR FDEA202002280434

- Difficulty date: February 28, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Channel
- Part number: ADA00493
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO FRAME - STATION 5-73, LONGERON   12 RH SIDE. EXISTING REPAIR AT MAIN DECK CARGO FRAME - STATION 5-73 LONGERON 12 R/H SIDE   EVALUATED AND FOUND EXISTING REPAIR CHANNEL DAMAGED. MAIN DECK CARGO FRAME -   STATION 5-73 LONGERON 12 R/H SIDE CARRIED OUT REPAIR IAW SRM 53-00-07-2R FIGURE 201   REPAIR 4. EO # 1-5100-7-5001 B6 PT 1 TITLE " STRUCTURES - REPAIR CATALOG - MD11- REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 " ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. DUE TO CATEGORY B REPAIR, REQUIRE REPETITIVE   INSPECTION AT EVERY 8,000 FLIGHT CYCLES.
